Translator Disclaimer
2020 Unconditional existence of conformally hyperbolic Yamabe flows
Mario B. Schulz
Anal. PDE 13(5): 1579-1590 (2020). DOI: 10.2140/apde.2020.13.1579

Abstract

We prove global existence of instantaneously complete Yamabe flows on hyperbolic space of arbitrary dimension m3 starting from any smooth, conformally hyperbolic initial metric. We do not require initial completeness or curvature bounds. With the same methods, we show rigidity of hyperbolic space under the Yamabe flow.

Citation

Download Citation

Mario B. Schulz. "Unconditional existence of conformally hyperbolic Yamabe flows." Anal. PDE 13 (5) 1579 - 1590, 2020. https://doi.org/10.2140/apde.2020.13.1579

Information

Received: 17 December 2018; Accepted: 31 May 2019; Published: 2020
First available in Project Euclid: 17 September 2020

zbMATH: 07271839
MathSciNet: MR4149071
Digital Object Identifier: 10.2140/apde.2020.13.1579

Subjects:
Primary: 35A01 , 35K55 , 53C44
Secondary: 35A02 , 35K65

Keywords: instantaneously complete , unbounded curvature , Yamabe flow

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 5 • 2020
MSP
Back to Top